| Model Number |
NEURO ZTI CLA |
| Medical Device Problem Codes |
Failure to Read Input Signal (1581); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The oticon medical representative reported a loss of communication with the implant.At this stage, explantation of the device is envisaged.The scheduled date of surgery has not been communicated.
Additional Manufacturer Narrative
While this device has gained initial pma approval, it has not been commercialized, imported or sold in the us and no implantations have been performed as of the date of this report.The implant neuro zti cla was not explanted.At this stage, the event is not a serious incident.Follow-up report will be submitted once the implant has been explanted.The subject device is part of the voluntary field corrective action initiated for neuro zti on october 14th, 2021 (international recall #211014).